# SDR DALA2019062093681

- Difficulty date: June 18, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 59,885 hours, 21,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1129195) DURING INSPECTION FOUND CORROSION INTERNAL STRUCTURE ANGLE ON BS 727I AT LEVEL OF STR 24R AT AFT CARGO COMPARTMENT. REPLACED INTERNAL STRUCTURE ANGLE ON BS727 AT LEVEL OF STR 24R AT AFT CARGO COMPARTMENT (1EA) AS PER B737-800 SRM 51-10-02 PARAGRAPH 9 AND DWG 146A1243.
